Translator Disclaimer
1 February 2003 Nonsymmetric Macdonald polynomials and Demazure characters
Bogdan Ion
Duke Math. J. 116(2): 299-318 (1 February 2003). DOI: 10.1215/S0012-7094-03-11624-5

Abstract

We establish a connection between a specialization of the nonsymmetric Macdonald polynomials and the Demazure characters of the corresponding affine Kac-Moody algebra. This allows us to obtain a representation-theoretical interpretation of the coefficients of the expansion of the specialized symmetric Macdonald polynomials in the basis formed by the irreducible characters of the associated finite Lie algebra.

Citation

Download Citation

Bogdan Ion. "Nonsymmetric Macdonald polynomials and Demazure characters." Duke Math. J. 116 (2) 299 - 318, 1 February 2003. https://doi.org/10.1215/S0012-7094-03-11624-5

Information

Published: 1 February 2003
First available in Project Euclid: 26 May 2004

zbMATH: 1039.33008
MathSciNet: MR1953294
Digital Object Identifier: 10.1215/S0012-7094-03-11624-5

Subjects:
Primary: ‎33D45
Secondary: 17B67 , 33D80

Rights: Copyright © 2003 Duke University Press

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.116 • No. 2 • 1 February 2003
Back to Top